# SDR NWAA092745644

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 41,995 hours, 15,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EXTERIOR SLIDE ILLUMINATION LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK AND POWER SUPPLY TO BE DEFECTIVE AND REPLACED THEM.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK AND POWER SUPPLY WERE REPLACED.
